# SDR 96ZZZX3514

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9AX
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000016
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Part number: 553200019
- Condition: Bent
- Location: Horiz Stab
- Part time: 4,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PHASE 1-4 INSPECTION, NOTICED TOP CENTER SKIN OF THE HORIZONTAL STABILIZER WAS BUCKLED BEYOND LIMITS AS STATED IN THE SRM.  WHEN SKIN WAS REMOVED FOR REPLACEMENT, A HIDDEN DAMAGE INSPECTION REVEALED UPPER AFT STRINGER WAS ALSO BENT AND DISTORTED.  REMOVED AND INSTALLED NEW CENTER SKIN (UPPER) AND UPPER AFT STRINGER.
